International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 8, Pages 567-578
Superconvergence of finite element method for parabolic problem
1Department of Mathematics, KAIST, Taejon 305–701, Korea
2Department of Mathematics, Shandong Normal University, Shandong, Jinan 250014, China
Received 22 October 1998
Copyright © 2000 Do Y. Kwak et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We study superconvergence of a semi-discrete finite element scheme
for parabolic problem. Our new scheme is based on introducing
different approximation of initial condition. First, we give a
superconvergence of , then use a postprocessing to
improve the accuracy to higher order.